Alert archive / Montana / High Wind Warnings in 2026

High Wind Warning 4, NWS Great Falls, MT

January 15, 20267 counties in Montana

NWS Great Falls, MT issued this high wind warning at Jan 15, 2026, 3:29 AM MST for 7 counties in Montana. It took effect at Jan 15, 2026, 7:55 AM MST. It was in force for 19 hr. 21 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 15, 2026, 3:29 AM MST (10:29 UTC)
In effect from
Jan 15, 2026, 7:55 AM MST
Expired
Jan 16, 2026, 3:08 AM MST
In force
19 hr
Issued by
NWS Great Falls, MT

Counties Blaine County, MT, Chouteau County, MT, Fergus County, MT, Hill County, MT, Judith Basin County, MT, Liberty County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 109 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 15, 10:01 AM MSTNON-TSTM WND GST 504 Ne Chester, MTMesonet station GW4015 CHESTER FOUR NE.
Jan 15, 10:10 AM MSTNON-TSTM WND GST 654 Nw Coffee Creek, MTCoffee Creek N.
Jan 15, 10:15 AM MSTNON-TSTM WND GST 52Kevin, MTMesonet station DW0975 Kevin.
Jan 15, 11:00 AM MSTNON-TSTM WND GST 573 Ene Benchland, MTMesonet station MTM47 MDA - Benchland.
Jan 15, 11:30 AM MSTNON-TSTM WND GST 59Eddies Corner Mdt, MTEddies Corner MDT.
Jan 15, 11:55 AM MSTHIGH SUST WINDS 412 Ssw Garneill, MTMontana mesonet site Judith Gap. Average sustained wind speed of 41 mph from 1055 to 1155 local time.
Jan 15, 1:15 PM MSTHIGH SUST WINDS 406 S Whitlash, MTGW3546 Whitlash. Average sustained wind speed of 40 mph from 1215 to 1315 local time.
Jan 15, 3:30 PM MSTNON-TSTM WND GST 577 Se Hogeland, MTMesonet station MTM52 7.1 SE Hogeland (MT-MESO).
Jan 15, 6:30 PM MSTNON-TSTM WND GST 586 Wsw Hogeland, MTHogeland HOGM8.
Jan 15, 8:52 PM MSTNON-TSTM WND GST 607 Ese Hilger, MTMesonet station JPKM8 Judith Peak RAWS.
Jan 15, 9:05 PM MSTNON-TSTM WND GST 608 N Forestgrove, MT60 mph Forestgrove Montana mesonet site.
Jan 15, 9:40 PM MSTNON-TSTM WND GST 5423 E Whitlash, MTMontana mesonet site Fox Crossing SW.
Jan 15, 9:50 PM MSTNON-TSTM WND GST 592 Nne Turner, MT59 mph wind gust at Turner N Montana mesonet site.
Jan 15, 9:52 PM MSTNON-TSTM WND GST 697 Ese Hilger, MTMesonet station JPKM8 Judith Peak RAWS.
Jan 15, 10:00 PM MSTHIGH SUST WINDS 412 Nne Turner, MTSustained wind average 41 mph from 615 PM until 1000 PM at Turner N Montana Mesonet site.
Jan 15, 10:15 PM MSTNON-TSTM WND GST 589 Sse Grass Range, MTMesonet station MTBCH Beacon Hill Us-87 Mp 35.0.
Jan 15, 10:25 PM MSTNON-TSTM WND GST 628 N Forestgrove, MT62 mph at Forestgrove N Montana mesonet site.
Jan 15, 11:10 PM MSTNON-TSTM WND GST 5415 Nne Iliad, MTMontana mesonet site Warrick S.
Jan 15, 11:30 PM MSTNON-TSTM WND GST 6810 Ese Whitlash, MT68 mph wind gust at Mt Lebanon SE Montana Mesonet site.
Jan 15, 11:35 PM MSTNON-TSTM WND GST 5813 Sse Forestgrove, MTAWOS station KMVH N Bar Ranch AWOS.
Jan 16, 12:15 AM MSTNON-TSTM WND GST 609 Sse Grass Range, MTMesonet station MTBCH Beacon Hill Us-87 Mp 35.0.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 10.5 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2026-01-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2026-01-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 342 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2059 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
342 m²/s²
0-3 km storm-relative helicity
407 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

351 
WWUS75 KTFX 151029
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
329 AM MST Thu Jan 15 2026

MTZ304-305-313-160000-
/O.UPG.KTFX.HW.A.0005.260115T1900Z-260116T1200Z/
/O.NEW.KTFX.HW.W.0004.260115T1900Z-260116T1200Z/
Eastern Toole and Liberty-Hill County-Judith Basin County and
Judith Gap-
Including the following locations: Galata, Devon, Havre, Windham,
Benchland, Lothair, Whitlash, Geyser, Stanford, Shelby, Moccasin,
Joplin, Chester, Hobson, and Raynesford
329 AM MST Thu Jan 15 2026

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 5 AM MST FRIDAY...

* WHAT...Northwest winds 35 to 45 mph, with gusts up to 65 mph. 
  Isolated gusts could approach 75 mph.

* WHERE...Eastern Toole and Liberty Counties, Hill County, and 
  Judith Basin County and Judith Gap.

* WHEN...From noon today to 5 AM MST Friday.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles. Blowing dust could significantly reduce visibility at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ306-311-314-160000-
/O.UPG.KTFX.HW.A.0005.260116T0000Z-260116T1200Z/
/O.NEW.KTFX.HW.W.0004.260115T1900Z-260116T1200Z/
Northern Blaine County-Bears Paw Mountains and Southern Blaine-
Fergus County below 4500ft-
Including the following locations: Hogeland, Zurich, Hilger,
Harlem, Lewistown, Chinook, Rocky Boy, and Fort Belknap
329 AM MST Thu Jan 15 2026

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 5 AM MST FRIDAY...

* WHAT...Northwest winds 35 to 45 mph, with gusts up to 65 mph. 
  Isolated gusts could approach 75 mph.

* WHERE...Bears Paw Mountains and Southern Blaine, Fergus County 
  below 4500ft, and Northern Blaine County.

* WHEN...From noon today to 5 AM MST Friday.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles. Blowing dust could significantly reduce visibility at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

Brusda
6 follow-up statements
904 
WWUS75 KTFX 151148
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
448 AM MST Thu Jan 15 2026

MTZ304>306-311-313-314-160000-
/O.CON.KTFX.HW.W.0004.260115T1900Z-260116T1200Z/
Eastern Toole and Liberty-Hill County-Northern Blaine County-
Bears Paw Mountains and Southern Blaine-Judith Basin County and
Judith Gap-Fergus County below 4500ft-
Including the following locations: Havre, Windham, Benchland,
Lothair, Lewistown, Joplin, Chinook, Chester, Hogeland, Galata,
Devon, Hilger, Harlem, Geyser, Hobson, Zurich, Whitlash,
Stanford, Shelby, Raynesford, Rocky Boy, Moccasin, and Fort
Belknap
448 AM MST Thu Jan 15 2026

...HIGH WIND WARNING REMAINS IN EFFECT
FROM NOON TODAY TO 5 AM MST FRIDAY...

* WHAT...Northwest winds 35 to 45 mph, with gusts up to 65 mph. 
  Isolated gusts could approach 75 mph.

* WHERE...Eastern Toole and Liberty Counties, Hill County, Northern 
  Blaine County, Bears Paw Mountains and Southern Blaine, Judith 
  Basin County and Judith Gap, and Fergus County below 4500ft.

* WHEN...From Noon today to 5 AM MST Friday.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles. Blowing dust could significantly reduce visibility at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

Brusda
579 
WWUS75 KTFX 151455
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
755 AM MST Thu Jan 15 2026

MTZ304-161200-
/O.EXT.KTFX.HW.W.0004.260115T1455Z-260116T1200Z/
Eastern Toole and Liberty-
Including the following locations: Shelby, Lothair, Whitlash,
Devon, Galata, Joplin, and Chester
755 AM MST Thu Jan 15 2026

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM MST FRIDAY...

* WHAT...Northwest winds 35 to 45 mph, with gusts up to 65 mph. 
  Isolated gusts could approach 75 mph.

* WHERE...Eastern Toole and Liberty Counties.

* WHEN...Until 5 AM MST Friday.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles. Blowing dust could significantly reduce visibility at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ305-306-311-313-314-161200-
/O.CON.KTFX.HW.W.0004.260115T1900Z-260116T1200Z/
Hill County-Northern Blaine County-Bears Paw Mountains and
Southern Blaine-Judith Basin County and Judith Gap-Fergus County
below 4500ft-
Including the following locations: Hobson, Lewistown, Chinook,
Zurich, Raynesford, Harlem, Hogeland, Havre, Fort Belknap,
Geyser, Windham, Hilger, Benchland, Stanford, Rocky Boy, and
Moccasin
755 AM MST Thu Jan 15 2026

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 AM MST 
FRIDAY...

* WHAT...Northwest winds 35 to 45 mph, with gusts up to 65 mph.

* WHERE...Bears Paw Mountains and Southern Blaine, Fergus County 
  below 4500ft, Hill County, Judith Basin County and Judith Gap, and 
  Northern Blaine County.

* WHEN...From noon today to 5 AM MST Friday.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles. Blowing dust could significantly reduce visibility at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

Moldan
424 
WWUS75 KTFX 151838
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
1138 AM MST Thu Jan 15 2026

MTZ305-306-311-313-314-160945-
/O.EXT.KTFX.HW.W.0004.260115T1838Z-260116T1200Z/
Hill County-Northern Blaine County-Bears Paw Mountains and
Southern Blaine-Judith Basin County and Judith Gap-Fergus County
below 4500ft-
Including the following locations: Hobson, Lewistown, Chinook,
Zurich, Raynesford, Harlem, Hogeland, Havre, Fort Belknap,
Geyser, Windham, Hilger, Benchland, Stanford, Rocky Boy, and
Moccasin
1138 AM MST Thu Jan 15 2026

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM MST FRIDAY...

* WHAT...Northwest winds 35 to 45 mph, with gusts up to 65 mph.

* WHERE...Bears Paw Mountains and Southern Blaine, Fergus County 
  below 4500ft, Hill County, Judith Basin County and Judith Gap, and 
  Northern Blaine County.

* WHEN...Until 5 AM MST Friday.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles. Blowing dust could significantly reduce visibility at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ304-160945-
/O.CON.KTFX.HW.W.0004.000000T0000Z-260116T1200Z/
Eastern Toole and Liberty-
Including the following locations: Shelby, Lothair, Whitlash,
Devon, Galata, Joplin, and Chester
1138 AM MST Thu Jan 15 2026

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY...

* WHAT...Northwest winds 35 to 45 mph, with gusts up to 65 mph. 
  Isolated gusts could approach 75 mph.

* WHERE...Eastern Toole and Liberty Counties.

* WHEN...Until 5 AM MST Friday.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles. Blowing dust could significantly reduce visibility at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

Moldan
481 
WWUS75 KTFX 160300
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
800 PM MST Thu Jan 15 2026

MTZ313-160400-
/O.CAN.KTFX.HW.W.0004.000000T0000Z-260116T1200Z/
Judith Basin County and Judith Gap-
Including the following locations: Geyser, Raynesford, Moccasin,
Windham, Hobson, Benchland, and Stanford
800 PM MST Thu Jan 15 2026

...HIGH WIND WARNING IS CANCELLED...

While breezy winds remain across Judith Basin County, the threat of 
impactful high winds has diminished. Continue to exercise caution, 
especially high profile vehicles.

$$

MTZ304-161200-
/O.CON.KTFX.HW.W.0004.000000T0000Z-260116T1200Z/
Eastern Toole and Liberty-
Including the following locations: Lothair, Chester, Galata,
Devon, Shelby, Joplin, and Whitlash
800 PM MST Thu Jan 15 2026

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 65 mph.

* WHERE...Eastern Toole and Liberty Counties, particularly around 
  the Sweetgrass Hills.

* WHEN...Until 5 AM MST Friday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ305-306-311-314-161200-
/O.CON.KTFX.HW.W.0004.000000T0000Z-260116T1200Z/
Hill County-Northern Blaine County-Bears Paw Mountains and
Southern Blaine-Fergus County below 4500ft-
Including the following locations: Rocky Boy, Chinook, Lewistown,
Hilger, Zurich, Harlem, Hogeland, Havre, and Fort Belknap
800 PM MST Thu Jan 15 2026

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 65 mph.

* WHERE...Bears Paw Mountains and Southern Blaine, Fergus County 
  below 4500ft, Hill County, and Northern Blaine County.

* WHEN...Until 5 AM MST Friday.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles. Blowing dust could significantly reduce visibility at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

Remember, a High Wind Warning means that there is at least an 80% 
chance of 40 mph sustained winds or 58 mph wind gusts occurring 
during the warning period.

&&

$$

Ludwig
038 
WWUS75 KTFX 160823
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
123 AM MST Fri Jan 16 2026

MTZ304-305-160930-
/O.CAN.KTFX.HW.W.0004.000000T0000Z-260116T1200Z/
Eastern Toole and Liberty-Hill County-
Including the following locations: Havre, Shelby, Chester,
Joplin, Whitlash, Galata, Lothair, and Devon
123 AM MST Fri Jan 16 2026

...HIGH WIND WARNING IS CANCELLED...

The threat for widespread strong winds has ended.

$$

MTZ306-311-314-161200-
/O.CON.KTFX.HW.W.0004.000000T0000Z-260116T1200Z/
Northern Blaine County-Bears Paw Mountains and Southern Blaine-
Fergus County below 4500ft-
Including the following locations: Lewistown, Fort Belknap,
Zurich, Harlem, Hogeland, Rocky Boy, Chinook, and Hilger
123 AM MST Fri Jan 16 2026

...HIGH WIND WARNING REMAINS IN EFFECT
UNTIL 5 AM MST EARLY THIS MORNING...

* WHAT...Northwest winds 35 to 45 mph, with gusts up to 65 mph.

* WHERE...Bears Paw Mountains and Southern Blaine, Fergus County 
  below 4500ft, and Northern Blaine County.

* WHEN...Until 5 AM MST early this morning.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

Brusda
391 
WWUS75 KTFX 161008
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
308 AM MST Fri Jan 16 2026

MTZ306-311-314-161115-
/O.CAN.KTFX.HW.W.0004.000000T0000Z-260116T1200Z/
Northern Blaine County-Bears Paw Mountains and Southern Blaine-
Fergus County below 4500ft-
Including the following locations: Lewistown, Fort Belknap,
Zurich, Harlem, Hogeland, Rocky Boy, Chinook, and Hilger
308 AM MST Fri Jan 16 2026

...HIGH WIND WARNING IS CANCELLED...

The threat for strong winds has ended.

$$

Brusda

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jan 14, 10:37 PM MST, 4 hours 52 minutes earlier. Its key messages:

  • A cold front will bring cooling temperatures through the day on Thursday to all locations, along with strong north winds to the plains of Central and North Central Montana.
  • A light rain/snow mix or snow is possible along the cold front on Thursday, most notably over the Island Ranges of Central Montana.
  • Temperatures moderate over the weekend after near normal highs on Friday.
Area forecast discussion, Jan 14, 10:37 PM MST, 4 hours 52 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1037 PM MST Wed Jan 14 2026

Aviation Section Updated.

.KEY MESSAGES...

 - A cold front will bring cooling temperatures through the day on
   Thursday to all locations, along with strong north winds to the
   plains of Central and North Central Montana.

 - A light rain/snow mix or snow is possible along the cold front
   on Thursday, most notably over the Island Ranges of Central
   Montana.

 - Temperatures moderate over the weekend after near normal highs
   on Friday.

&&

.DISCUSSION...
/Issued 525 PM MST Wed Jan 14 2026/

 - Meteorological Overview:

H500 ridge over the Northern Rockies today will shift westward and
back over the western seaboard by Thursday as a shortwave over the
Gulf of Alaska crests the ridge axis in Northern BC/Alberta and digs
southeast over the Northern High Plains through Thursday night. At
the surface a cold front will dive south and through North Central
Montana during the mid- to late morning hours and Central and
Southwest Montana during the afternoon hours on Thursday. This front
will bring cooler, near normal, temperatures to all locations for
the day on Friday, along with a period of strong and gusty north
winds to areas east of the I-15 corridor over the plains of Central
and North Central Montana. Additionally, a period of light rain/snow
mix or snow is possible along the southward advancing front, most
notably in the northerly upslope areas of Central Montana, but any
accumulations will be minor.

Temperatures will begin to moderate across Southwest through North
Central Montana through the weekend and early next week as upper
level ridging amplifies over the western seaboard and predominately
dry, northwest flow resides over the Northern Rockies. - Moldan

 - Forecast Confidence & Scenarios:

High Winds Thursday and Thursday night...

Climate anomaly indicators such as the NAEFS and ECMWF EFIs continue
to support to the potential for a climatologically unusual wind
event from the afternoon hours on Thursday through Friday morning in
wake of a southward advancing cold front, generally along and
northeast of a line from Judith Gap to the Sweet Grass Hills. H850
winds per NAEFS analysis are prog'd to reach between 35-45kts, which
combined with strong pressure rises and cold air advection in wake
of the aforementioned front could lead to the transport of these low
level winds to the surface. NBM probabilities for wind gusts in
excess of 48kts continue to run/have increased to in excess of a 70%
chance on the downwind/downsloping side of the Island Ranges (i.e.
Sweet Grass Hills, Bears Paw, Highwoods, Judith, and Snowy) of
Central and North Central Montana, along with extreme northeastern
portions of Northern Blaine County.

A High Wind Watch remains in effect for the Bears Paw Mountains and
Southern Blaine, Fergus County below 4500ft, and Northern Blaine
County from Thursday afternoon through late Thursday night given the
potential for strong north winds; with additional High Wind Watches
now in effect from Thursday afternoon through Thursday night for
Eastern Toole and Liberty Counties, Hill County, and Judith Basin
County and Judith Gap. Areas that will see the strongest north winds
through these timeframe will once again be in lee of the Island
Ranges, along with any terrain gaps where the the north winds will
be funneled through and subsequently enhanced. - Moldan

&&

.AVIATION...
15/06Z TAF Period

VFR conditions will prevail through the TAF period. Mid- to high-
level cloudiness will persist through much of the period across
the region with some low to mid-level clouds filtering in across
central and north-central Montana mid Thursday morning through the
afternoon. There is a brief chance for light snow across portions
of the Hi-Line including KHVR with a larger potential for some
patchy blowing dust across north-central Montana as northwesterly winds
start to pick up after 15/18Z.  -thor

&&

.CLIMATE...
The all time record high temperature for January for Great Falls
is 67 degrees. There is a 20 percent chance the high temperature
could go above the current forecast today of 62 and reach the all
time for January of 67 degrees.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  34  45  20  37 /  20  20  20   0
CTB  31  41  17  36 /  10   0   0   0
HLN  28  47  20  37 /   0   0  10   0
BZN  23  47  15  33 /   0   0   0   0
WYS   6  35   4  28 /   0   0   0   0
DLN  26  48  17  36 /   0   0   0   0
HVR  28  40  18  31 /  10  20   0   0
LWT  32  44  17  31 /  10  30  10   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from Thursday afternoon through late Thursday
night for Eastern Toole and Liberty-Hill County-Judith Basin
County and Judith Gap.

High Wind Watch from Thursday afternoon through late Thursday
night for Bears Paw Mountains and Southern Blaine-Fergus County
below 4500ft-Northern Blaine County.

&&

http://www.weather.gov/greatfalls

In the hours before

Local storm report, Jan 15, 12:30 AM MST, 2 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
1230 AM MST Thu Jan 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     Non-Tstm Wnd Gst 8 SE East Glacier Park  48.36N 113.11W
01/14/2026  M75 MPH          Glacier            MT   Mesonet

            Mesonet station DCRM8 Deep Creek RAWS.

&&

Brusda
Local storm report, Jan 15, 2:28 AM MST, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Great Falls MT
228 AM MST Thu Jan 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     Non-Tstm Wnd Gst 8 SE East Glacier Park  48.36N 113.11W
01/15/2026  M79 MPH          Glacier            MT   Mesonet

            Mesonet station DCRM8 Deep Creek RAWS.

&&

Brusda

Nearby

High Wind Warnings in Montana, 2026Every high wind warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.